Actifed Compound Linctus(Per 5 mL Triprolidine HCl 1.25 mg, pseudoephedrine HCl 30 mg, codeine phosphate 10 mg): Symptomatic relief of upper resp tract di Hypersensitivity. MAOIs, triprolidine HCl, pseudoephedrine, codeine, furazolidone; severe HTN or CAD
Use Actifed Cold and Allergy as directed on the label, or as your doctor has prescribed. Do not use the medication in larger amounts or for longer than recommended. Dosage for adults and children 12 years and over: Take one tablet every four hours. Do not take
What Is Actifed Cold and Allergy?Actifed Cold and Allergy contains a combination of chlorpheniramine and phenylephrine. Chlorpheniramine is an antihistamine that reduces the naturaBefore Taking This MedicineDo not use Actifed Cold and Allergy if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), sHow Should I Take Actifed Cold and Allergy?Use Actifed Cold and Allergy as directed on the label, or as your doctor has prescribed. Do not use the medication in larger amounts or for longerWhat Happens If I Miss A Dose?Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at the next regulWhat Happens If I Overdose?Seek emergency medical attention if you think you have used too much of this medicine.Overdose can cause nausea, vomiting, diarrhea, stomach pain,Actifed Cold and Allergy Side EffectsGet emergency medical help if you have any of these signs of an allergic reaction to Actifed Cold and Allergy tablets: hives; difficulty breathing;What Other Drugs Will Affect Actifed Cold and Allergy?Before taking this medication, tell your doctor if you are using any of the following drugs: 1. mecamylamine (Inversine); 2. methyldopa (Aldomet);
12/8/2009 · Pure Actifed Syrup成份有兩種,分別為Triprolidine及Pseudoephedrine 前者係抗組織胺(Anti-histamine)用作抗敏感及收鼻水,後者用作收窄血管,達致減少鼻膜分泌之用,所以Actifed Syrup係唔可以止咳~ 但係Actifed Compound Syrup就多左Codeine成份,此為抑制中樞神經
Detailed Pseudoephedrine / Triprolidine dosage information for adults and children. Includes dosages for Allergic Rhinitis and Cold Symptoms; plus renal, liver and dialysis adjustments. Usual Adult Dose for Allergic Rhinitis Pseudoephedrine 60 mg/ triprolidine 2.5 mg
Actifed Compound Linctus Syrup is used for Cough, Upper respiratory symptoms, Nasal congestion, Hay fever, Upper respiratory allergies, Sinus congestion and pressure, Nasal congestion due to allergy, Common cold, Relief of mild to moderately severe pain and other conditions. and other conditions.
Actifed Co (Actifed Compound)是指除Actifed外，還有Pholcodin ( 福爾可定 ) , 作用 跟 “可待因” 相似, 有止咳功效。希望這些資料對你有用， 祝身體健康 陳穎鈞醫生 耳鼻喉專科 以上資料只供參考，不能作診症用途，請與家庭醫生查詢並作出適合治療
Actifed tab Triprolidine HCl 2.5 mg, pseudoephedrine HCl 60 mg. Per 5 mL Actifed syr Triprolidine HCl 1.25 mg, pseudoephedrine HCl 30 mg. Per 5 mL Actifed Compound linctus Triprolidine HCl 1.25 mg, pseudoephedrine HCl 30 mg, codeine phosphate 10 mg. Per 5 mL Actifed DM Cough linctus Dextromethorphan HBr 10 mg, pseudoephedrine HCl 30 mg, triprolidine HCl 1.25 mg. Per 5 mL
4/3/2014 · Find patient medical information for Actifed With Codeine Oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Side Effects See also
Multi-Action ACTIFED Tablets may cause drowsiness and impair performance in tests of auditory vigilance. Patients should not drive or operate machinery until they have determined their own response. Although there are no objective data, users of Multi-Action
中樞神經系統用藥／綜合感冒劑 藥名（學名）：ACTIFED ACTIFED(英˙寶威)成份： 1.錠劑－每錠含Pseudoephedrine Hydrochloride BP 60mg、Triprolidine Hydrochloride BP 2.5mg。 2.糖漿－每5ml含Pseudoephedrine Hydrochloride BP 30mg、Triprolidine
Actifed is a registered trademark for a combination antihistamine and nasal decongestant medication used for cold and allergy symptoms. Developed in 1958 by Burroughs Wellcome & Company (now part of GlaxoSmithKline), the product was later acquired by Pfizer, and was most recently sold by Johnson & Johnson (Although GlaxoSmithKline still
U.S. formula change ·
4/3/2014 · Find patient medical information for Actifed Oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Precautions Before taking this product
咳嗽可分為痰咳和乾咳，有痰的咳嗽應服用去痰劑，乾咳則需服用抑制中樞神經的藥物，可待因（Codeine）是其中一種。可待因能直接抑制中樞系統傳達痛楚訊息，及抑制延髓的咳嗽中樞。市面上常見含可待因的咳水有Actifed Compound Linctus、Benylin CD
Actifed Compound Linctus Syrup is used for Common cold, Allergy, Cold, Allergies, High fever, Sinus congestion and pressure, Relief of mild to moderately severe pain and other conditions. Actifed Compound Linctus Syrup may also be used for purposes not
Cocillana Compund Syrup without Codeine 西藥目錄 | 救心丹, 安宮牛黃丸, 益安寧 | 忠信香港註冊藥房 成人及12歲以上兒童，1至2茶匙 (5-10毫升)。 兒童6-12歲，半至1茶匙，(205-5毫升)。 以上份量每隔6-8小時可服一次，或遵照醫生指示服用。
1. 咳藥水 (diphenhydramine compound linctus) 根據藥劑親子園的介紹，此藥主要成份是Diphenhydramine(苯海拉明)及Ammonium chloride(氯化銨)，而因應不同藥厰而可能加有第三隻成份sodium citrate(檸檬酸鈉)。Diphenhydramine(苯海拉明)是鎮咳藥物，而
7/7/2016 · Actifed tablets dosage, side effects and warnings when buying this medicine to relieve a blocked or runny nose due to colds, flu or hayfever. If you think you have experienced a side effect
PROMETHAZINE 盐酸异丙嗪 <> 台灣健保藥品 – Promethazine S.C. 鹽酸普洛敏太定糖衣錠 美國- Phenadoz; Phenergan; Promethegan 加拿大 – Bioniche Promethazine; Histantil; Phenergan Fenergan (阿根廷, 西班牙, 秘魯, 葡萄牙, 委內瑞拉
Multi-Action ACTIFED Dry Coughs is contraindicated in children under the age of 12 years (see section 4.3) The Elderly: There have been no specific studies of Multi-Action ACTIFED Dry Coughs in the elderly. Experience has indicated that normal adult dosage
· PDF 檔案
Medicines to Treat Cough & Cold 23 March 2012 Generic name (Active ingredient) Dosage Common side effects Special precautions Legal status Pharmacy Only Medicine Actifed ® (per 5ml syrup contain : 1.25mg triprolidine HCl and 30mg
Cerner Multum provides the data within some of the Basics, Side Effects, Interactions, and Dosage tabs. The information within the Reviews and FAQ tabs is proprietary to Everyday Health.
Actifed dry coughs contains a small amount of alcohol (equivalent to approximately 10ml beer or 4ml wine per 10ml dose) and may be harmful to people suffering from alcoholism. How do I take
Actifed Compound Syrup 10 Mg + 30 Mg + 125 Mg for the general public: The information leaflet for this product is not currently available, you can send a request to our customer service and we will notify you as soon as we are able to obtain it.
ACTIFED COMPOUND, LINCTUS ® Generic Name: N/A Therapeutic Category: Respiratory Agent, Decongestant & Combination Manufacturer
26/3/2008 · Introduction: The purpose of this review is to evaluate the effect of over-the-counter (OTC) cough and cold medications in children less than 2 years of age and determine the risks and benefits of using these products. Over-the-counter cough and cold preparations include various combinations of antihistamines, decongestants, antitussives, and expectorants.
View Export Data from India, Price, Monthly Trends, Major Countries, Major Ports for Actifed Finished Dosage Formulations Finished Dosage Form (Formulations) exports of Actifed from India, obtained from Trade (Import/Export) Statistics. Original Data: Indian
Product Name Actifed® compound, linctus Generic Name Triprolidine HCl / Pseudoephedrine HCl Therapeutic Category Respiratory agent – Nasal decongestant Drug Manufacturer Glaxosmithkline Pharma Indexes MEMI Respiratory
Actifed Compound Linctus 100ml S$4.00 Robitussin DM Syrup 100ml S$8.00 Fedac Syrup 3.8 L S$3.00 Rhinathiol Infant Syrup 2% 125ml S$6.00 Durotuss Regular Linctus 100ml S$7.00 Procodin Syrup 3.8L S$5.00 Codipront Capsule 50’s S$5.00 S$4.00 S$4
Histaminergic drugs, Histamine receptors antagonists, H1 receptors antagonists, Triprolidine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Actifed synonyms, Actifed pronunciation, Actifed translation, English dictionary definition of Actifed. Noun 1. Kareem, who is a university graduate, claims to have given a bottle of Actifed Compound Linctus to the Emirati — a frequent patient at the private
Actifed Compound Linctus Syrup – Respiratory – Cough & Cold, Mucolytic, Nasal Decongestant Drugs for the general public: The information leaflet for this product is not currently available, you can send a request to our customer service and we will notify you as
Fedac (or Actifed) dosage to relieve the common cold Fedac (or Actifed) is the brand name of a combination product of Triprolidine 1.25mg/5mL and Pseudoephedrine 30mg/5mL. Triprolidine is an antihistamine that helps stop sneezing, runny nose and watery
sirop de COMPOSE ACTIFED IndicazioniPerché utilisant Actifed Compound? Pour quoi faire? QU’EST-CE È Antitussifs, à l’exclusion des combinaisons avec les expectorants, alcaloïdes de l’opium et des dérivés de ceux-ci. POURQUOIÈ UTILISER le traitement
Actifed Cold & Sinus (Oral) is used for the Treatment Treats runny nose, sneezing, stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu. When To Not Use Actifed Cold & Sinus (Oral) You should not use this medicine if you have
17/3/2008 · 如題 Aerius Panadol Eirozyme Fedac Mucosolvon Cocillana Cough Syrup+ Pholcodine 謝謝 本身發燒感冒吃了藥第二天雙手有時感覺麻痺. 是否藥物本身副作用所致?其他
Dosage The packaging and ‘includes a measure in the form of double teaspoon responsive to capacity ‘ of 2.5 and 5 ml. Adults and children over 12 years: a dose of 10 ml syrup 2 3 times a day.
Drug Details Registration No 24-432-03 Trade Name ACTIFED COMPOUND LINCTUS GenericName TRIPROLIDINE, PSEUDOEPHEDRINE, CODEINE Strength Value 2, 6 , 0.25 mg/ml Dosage Form Syrup Route of Administration Oral Volume 100 Unit of Volume ml
11/8/2008 · (1983). Randomized single-blind trial in general practice comparing the efficacy and palatability of two cough linctus preparations, ‘Pholcolix’ and ‘Actifed’ Compound, in children with acute cough. Current Medical Research and Opinion: Vol. 8, No. 8, pp. 594-599.
Cited by: 14
Doctors give trusted answers on uses, effects, side-effects, and cautions: Dr. Fowler on actifed compound linctus: Doctors on healthtap are asked not to endorse particular products or product lines. Doctors give trusted answers on uses, effects, side-effects, and
To common therapeutic doses antihistamines are highly variable from person to person and side reactions from compound to compound. For the dosage in the elderly and ‘need to consider their greater sensitivity ‘ to antihistamines and from pseudoephedrine.
· PDF 檔案
List of 41 Drugs Supplied by Europharm to Hospital Authority No. DRUG NAME & STRENGTH APPEARED ON LABEL DOSAGE FORM 劑型 一般中文譯名 1 METFORMIN HCL 500MG TABLET 片劑 鹽酸甲福明 2 TERAZOSIN HCL 2MG TABLET 片劑 鹽酸特拉唑嗪
· PDF 檔案
disease-related cough, mainly through central ner-vous system mechanisms.13 A linear relationship has been shown to exist between a codeine dosage in the range of 7.5 to 60 mg/d and a decrease in the fre-quency of chronic cough.14 Complete suppression of
Randomized single-blind trial in general practice comparing the efficacy and palatability of two cough linctus preparations, ‘Pholcolix’ and ‘Actifed’ Compound, in children with acute cough. Jaffé G,
Cited by: 14
List of Drug Approvals by the Medicines Control Council in South Africa containing Actifed Plus on PharmaCompass.com Drug Approvals by the Medicines Control Council in South Africa containing Actifed Plus.Original Data : South African Medicines Price Registry
Actifed Plus in Marathi – च उपय ग, ड स ज, द ष पर ण म, फ यद , अभ क र य आण स चन श ध न क ढ – Actifed Plus upyog, dosage, dushparinam, fayde, abhikriya ani suchna myUpchar प लस+ सदस य बन और कर प र पर व र क स व स थ य खर च
Connect with over 2 million HCPs in Asia and get exclusive access to our extensive drug prescribing information.